# SDR UALA2011081004187

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 55,962 hours, 6,576 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUTSIDE LAV 102 HANGING FROM WIRE. SECURED LIGHT ASSY, ALL NOW OKAY.
